A Market Theory of Money
Bibliographic Data
| ID | 9725771 |
|---|---|
| Authors | Frank Hahn (0000-0002-0603-3482), John Hicks (0000-0002-9544-8953) |
| Year | 1991 |
| Volume | 58 |
| Issue | 231 |
| Pages | 410 |
| Publication date | 1991-08-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Economica (JOURNAL) |
| Journal identifiers | ISSN: 0013-0427 • E-ISSN: 1468-0335 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2554827 |
| OpenAlex | W4241826309 |
| Language | EN |
Economics · Interest rate · Mathematical economics · Monetary economics · Monetary policy · Money market · Quantity theory of money · Economic theories and models · Economic Theory and Policy
| Highly cited | No |
|---|